Robust equilibria in indefinite linear-quadratic differential games

W.A. van den Broek, J.C. Engwerda, J.M. Schumacher

Research output: Contribution to journalArticleScientificpeer-review

240 Downloads (Pure)
Original languageEnglish
Pages (from-to)565-595
Number of pages30
JournalJournal of Optimization Theory and Applications
Volume119
Issue number3
Publication statusPublished - 2003

Cite this

van den Broek, W. A., Engwerda, J. C., & Schumacher, J. M. (2003). Robust equilibria in indefinite linear-quadratic differential games. Journal of Optimization Theory and Applications, 119(3), 565-595.
van den Broek, W.A. ; Engwerda, J.C. ; Schumacher, J.M. / Robust equilibria in indefinite linear-quadratic differential games. In: Journal of Optimization Theory and Applications. 2003 ; Vol. 119, No. 3. pp. 565-595.
@article{4a566f74cf194cc9852a59e7d4d6fa91,
title = "Robust equilibria in indefinite linear-quadratic differential games",
author = "{van den Broek}, W.A. and J.C. Engwerda and J.M. Schumacher",
note = "Pagination: 30",
year = "2003",
language = "English",
volume = "119",
pages = "565--595",
journal = "Journal of Optimization Theory and Applications",
issn = "0022-3239",
publisher = "SPRINGER/PLENUM PUBLISHERS",
number = "3",

}

van den Broek, WA, Engwerda, JC & Schumacher, JM 2003, 'Robust equilibria in indefinite linear-quadratic differential games', Journal of Optimization Theory and Applications, vol. 119, no. 3, pp. 565-595.

Robust equilibria in indefinite linear-quadratic differential games. / van den Broek, W.A.; Engwerda, J.C.; Schumacher, J.M.

In: Journal of Optimization Theory and Applications, Vol. 119, No. 3, 2003, p. 565-595.

Research output: Contribution to journalArticleScientificpeer-review

TY - JOUR

T1 - Robust equilibria in indefinite linear-quadratic differential games

AU - van den Broek, W.A.

AU - Engwerda, J.C.

AU - Schumacher, J.M.

N1 - Pagination: 30

PY - 2003

Y1 - 2003

M3 - Article

VL - 119

SP - 565

EP - 595

JO - Journal of Optimization Theory and Applications

JF - Journal of Optimization Theory and Applications

SN - 0022-3239

IS - 3

ER -